# SDR 96ZZZX1070

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N51Q
- Make and model: Bell 222
- Aircraft serial: 47151
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Flexture Assy
- Part number: 222031605105
- Condition: Debonded
- Location: Xmsn Mount
- Part time: 917 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION MOUNT FLEXTURE DEBONDED.  S/N BW567 AND BW570.  REPLACED WITH NEW FIXTURE.
